Finitely generated $G$-projective modules over PVMDs
Bull. Korean Math. Soc. 2020 Vol. 57, No. 3, 803-813
Published online December 4, 2019
Printed May 31, 2020
Kui Hu, Jung Wook Lim, Shiqi Xing
Kyungpook National University; Kyungpook National University; Chengdu University of Information Technology
Abstract : Let $M$ be a finitely generated $G$-projective $R$-module over a PVMD $R$. We prove that $M$ is projective if and only if the canonical map $\theta: M\bigotimes_R M^* \rightarrow \Hom_R(\Hom_R(M,M),R)$ is a surjective homomorphism. Particularly, if $G{\mbox-}gldim(R) \lst \infty$ and $\Ext_ R^i(M,M) = 0$ $(i \gst 1)$, then $M$ is projective.
Keywords : Gorenstein projective module, projective module, PVMD
MSC numbers : 13G05, 13D03
Supported by : This work was partially supported by the Department of Mathematics of Kyungpook National University and National Natural Science Foundation of China(Grant No. 11671283). The second author was supported by the Basic Science Research Program through the National Research Foundation of Korea (NRF) funded by the Ministry of Education, Science and Technology (2017R1C1B1008085).
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd